# SDR CA100927011

- Difficulty date: July 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 19,566 hours
- Engine: Allsn 250C20R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23034787
- Condition: Spalled
- Location: Engine Gearbox
- Part time: 317 hours
- Component: Gearbox, Rroyce, 23035185
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT CAUSED BY 2.5 BEARING.
